# SDR 2014FA0000360

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: General aviation
- Aircraft: N759SB
- Make and model: Cessna 510
- Aircraft serial: 0403
- Aircraft time: 351 hours, 247 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, GEAR WAS SELECTED DOWN AND INDICATED 3 GREEN AND THE RED GEAR UNSAFE LIGHT WAS ON.  GEAR WAS RETRACTED AND GEAR INDICATION WAS NORMAL ALL LIGHTS EXTINGUISHED. A SECOND APPROACH WAS ATTEMPTED AND WHEN GEAR DOWN WAS SELECTED THE INDICATION WAS 3 GREEN FOR GEAR DOWN AND THE RED GEAR UNSAFE LIGHT WAS ON.  AT THAT TIME THE CREW ELECTED TO RETRACT GEAR AGAIN, SYSTEM CHECKED NORMAL ALL GEAR INDICATION LIGHTS EXTINGUISHED AND THE DIVERTED SERVICE CENTER TO WORK THE ISSUE. DUE TO THE GEAR UNSAFE LIGHT THE CREW NOTIFIED THE TOWER AND EMERGENCY RESPONSE WAS DISPATCHED FOR THE ACFT DURING LANDING AS A PRECAUTION.  THE ACFT LANDED WITHOUT INCIDENT.
